Gemcitabine-induced thrombotic microangiopathy with nephrotic syndrome.
Аннотация
We encountered a case of gemcitabine (GEM)-induced secondary thrombotic microangiopathy (TMA) with nephrotic syndrome. Advanced pancreatic cancer with liver metastasis had originally been diagnosed. Renal biopsy showed focal reduplication of the glomerular basement membrane, endothelial cell swelling, and narrowed capillary lumens with fragmented erythrocytes and fibrin deposition, compatible with TMA. Regular monitoring of renal function during GEM treatment and discontinuation of treatment if acute kidney injury (AKI) might occur is crucial, because AKI combined with TMA is life-threatening.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.